# SDR SWAA2022031066883

- Difficulty date: June 21, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N941WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36647
- Aircraft time: 34,270 hours, 20,706 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR SCUFF PLATE HAS CRACK 3 INCHES FROM FOWARD EDGE; INSTALLED INTERM SPEED TAPE REPAIR PER EA 1-A53-2389 / REMOVED AND REPLACED FWD CARGO DOOR SCUFF PLATE PER AMM 53-11-02
